Maximally realistic causal quantum mechanics

Roy, S. M. ; Singh, Virendra (1999) Maximally realistic causal quantum mechanics Physics Letters A, 255 (4-6). pp. 201-208. ISSN 0375-9601

PDF - Author Version

Official URL:

Related URL:


We present a causal Hamiltonian quantum mechanics in 2n-dimensional phase space which is more realistic than de Broglie-Bohm mechanics. The positive definite phase space density reproduces as marginals the correct quantum probability densities of n+1 different complete commuting sets of observables e.g. positions, momenta and n-1 other sets.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:42839
Deposited On:07 Jun 2011 04:35
Last Modified:18 May 2016 00:00

Repository Staff Only: item control page